# SDR SWAA2021011437451

- Difficulty date: December 17, 2020
- Submitted: January 14, 2021
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 51,070 hours, 26,608 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR ON FLIGHT DECK FLOOR AT STA 255 LBL 10 IS DAMAGED.  RESTORE AREA TO PRIOR CONFIGURATION, REFERENCE EA 1-753-33928 REV IR DATED 01-21-2019.
